Conformal structure of autonomous Leray–Lions equations in the plane and linearisation by hodograph transform
Keywords:Elliptic partial differential equations, Beltrami equation, conformal structure
AbstractWe give sufficient conditions for when an autonomous elliptic Leray–Lions equation in the plane has a conformal structure. This allows the Leray–Lions equation to be linearised in a special form through the hodograph transform.
How to Cite
Duse, E. (2022). Conformal structure of autonomous Leray–Lions equations in the plane and linearisation by hodograph transform. Annales Fennici Mathematici, 48(1), 43–66. https://doi.org/10.54330/afm.124732
Copyright (c) 2022 Annales Fennici Mathematici
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.